5 doctors weighed in:

Is there any particular group that will lose their eyesighr from taking ED drugs. And is that loss of eyesight reversed after drug wears off?

5 doctors weighed in
Dr. Andrew Shatz
Ophthalmology
2 doctors agree

In brief: Vision loss

Certain erectile dysfunction medications have been linked to vision changes.
Most notably, some people have noted a blue tinge to their vision. There have been rare instances of susceptible individuals developing sudden irreversible vision loss associated with these medications.

In brief: Vision loss

Certain erectile dysfunction medications have been linked to vision changes.
Most notably, some people have noted a blue tinge to their vision. There have been rare instances of susceptible individuals developing sudden irreversible vision loss associated with these medications.
Dr. Andrew Shatz
Dr. Andrew Shatz
Thank
Dr. Ralph Morgan Lewis
Family Medicine
2 doctors agree

In brief: Opinions vary

2005 report by u of minnesota ophthalmologists stated small set of men on viagra (sildenafil) can develop permanent vision loss from a condition like "a stroke of the eye" d/t decreased blood flow to optic nerve.
A 2009 study reported by webmd found "no vision loss from ED drugs". Obviously, more studies need to be done to provide a definitive answer. Perhaps there is no loss of vision in majority—>.

In brief: Opinions vary

2005 report by u of minnesota ophthalmologists stated small set of men on viagra (sildenafil) can develop permanent vision loss from a condition like "a stroke of the eye" d/t decreased blood flow to optic nerve.
A 2009 study reported by webmd found "no vision loss from ED drugs". Obviously, more studies need to be done to provide a definitive answer. Perhaps there is no loss of vision in majority—>.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
2 comments
Dr. Ralph Morgan Lewis
—> of men but an unlucky few have some predisposing factor that triggers the loss of vision when Viagra/Cialis is taken.
Dr. Carin Van Gelder
Agree - also, if you have loss of vision, it may or may not be due to ED drugs - either way, see an eye doctor!
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors